• Size

    16 ct

    Description

    Other Information: Each powder contains: potassium 55 mg. Store below 77 degrees F (25 degrees C). Misc: Pain reliever/nighttime sleep-aid. Acetaminophen. Diphenhydramine Citrate. For pain with sleeplessness. Fast pain relief. www.goodyspowder.com. Questions or comments? 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037102951

    SKU/UPC

    4203710295

    Manufacturer

    Medtech Products

    Brand

    Goodys
  • Size

    1 ea

    Description

    Tylenol® Extra Strength Rapid Release Gels. Gelcaps*. For Adults. Acetaminophen Pain Reliever Fever Reducer. 500 mg Each. Other information: Each gelcap contains: sodium 1mg. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Contains no Aspirin. *Gelatin-coated tablets. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. © J&JCI 2015.

    Identifier

    00300450488268

    SKU/UPC

    30045048826

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Do not use if carton is opened, or if foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. Caplets (Capsule-shaped bi-layer tablets). See new warning. Push & turn cap. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    0.45 oz

    Description

    Other Information: Do not use if imprinted bottle seal is broken or missing prior to opening. Do not use continuously. Misc: Oral pain reliever. Instant pain relief. Double medicated. 20% benzocaine to relieve oral pain. Menthol to soothe gums. 2x more active ingredients (vs. single medicated oral pain products). No. 1 oral pain reliever brand for toothache. Safety sealed bottle cap. Questions or comments? Call us at 1-800-952-5080 M-F 9 am-5 pm ET or visit our website at www.orajel.com. The makers or Orajel do not manufacture store brand oral pain products.

    Identifier

    00310310329457

    SKU/UPC

    31031032945

    Manufacturer

    Church & Dwight

    Brand

    Orajel
  • Size

    50 ct

    Description

    Goody's® Headache Powders Extra Strength. Acetaminophen, Aspirin (NSAID) / Caffeine. Pain Reliever / Pain Reliever Aid. Uses: Temporarily relieves Minor Aches and Pains due to: • Headache. • Minor Arthritis Pain. • Colds. • Muscular Aches. • Toothache. • Menstrual Cramps. Other Information: • Each Powder Contains: Potassium 60mg. The Name, likeness and Signature of Dale Earnhardt, Jr. are used with Permission of Jr Motorsports, LLC and JRM Licensing, LLc. Question Call 1-866-255-5197, Weekdays. ©2016 JR Motorsports, LLC. ©2016 Medtech Products Inc.

    Identifier

    00042037103668

    SKU/UPC

    4203710366

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    4 ct

    Description

    Acetaminophen 500 mg each. Pain relief. Repackaged and distributed by Convenience Valet Melrose Park, IL 60160.

    Identifier

    00094187018873

    SKU/UPC

    9418701887

    Manufacturer

    Convenience Valet

    Brand

    Convenience Valet
  • Size

    24 ct

    Description

    Tylenol® 8HR Muscle Aches & Pain Extended Release Tablets. Acetaminophen. Pain reliever/fever reducer. For up to 8 hours relief of minor muscle aches & pain. *Capsule-shaped bi-layer tablets. 24 caplets*. 650mg each. Heritage of care. Uses: Temporarily relieves minor aches and pains due to: Muscular aches. Backache. Minor pain of arthritis. Toothache. Premenstrual and menstrual cramps. Headache. The common cold. Temporarily reduces fever. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). How can we help 1-877-895-3665. ©J&J CI 2016.

    Identifier

    00300450297273

    SKU/UPC

    30045029727

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Tylenol
  • Size

    36 ct

    Description

    Bayer® Chewable Low Dose Aspirin Tablets Orange. Aspirin Regimen. Aspirin (NSAID) Pain Reliever. 81mg Tablets. Value Pack. 3x36=108 Tablets. Uses: • For the temporary relief of minor aches and pains or as recommended by your doctor. • Ask your doctor about other uses for Bayer 81 mg Orange Chewable Aspirin. For Adult Use. • Protects your heart by keeping your blood flowing freely. • Recommended by Doctors for Aspirin Regimen use. • Great-Tasting Orange Flavored Aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Bayer and the Bayer Cross are registered trademarks of Bayer. Questions or Comments Call: 1-800-331-4536, (Mon-Fri 9AM - 5PM EST).

    Identifier

    00312843101050

    SKU/UPC

    31284310105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    2 ct

    Description

    Other Information: Each Caplet Contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer. Capsule-shaped tablets. Strength to last 12 hours. All day strong. Children's Miracle Network Hospitals. Minimum annual $250,000 donation. See details on back. www.childrensmiraclenetworkhospitals.org. Convenience Valet donates $0.01 to Children's Miracle Network Hospitals for the purchase of this package. Minimum donation $250,000 (annual). cvalet.com. Questions or comments? 1-800-395-0689 (Mon-Fri 9-5 EST) or www.aleve.com. Made in Mexico.

    Identifier

    00094187010136

    SKU/UPC

    9418701013

    Manufacturer

    Convenience Valet

    Brand

    Convenience Valet
  • Size

    1 ea

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain reliever/fever reducer (NSAID). New smaller capsule. Same strength. Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305731769203

    SKU/UPC

    30573176920

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ct

    Description

    Anacin® Pain Reliever Coated Tablets. Aspirin + caffeine = fast pain relief. Aspirin (NSAID)/caffeine pain reliever aid. Trusted. Safe. Effective. Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Muscular aches. A cold. Backache. Arthritis. Menstrual cramps. Questions Call 1-800-344-7239 or visit our website at www.anacin.com. ©2013.

    Identifier

    00363736200350

    SKU/UPC

    36373620035

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Anacin
  • Size

    1 ea

    Description

    Tylenol® Regular Strength Liquid Gels. Acetaminophen. Pain reliever fever reducer. *Liquid-filled capsules. 325mg each. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Heritage of care Tylenol. History of relief. How can we help 1-877-895-3665. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. ©McNeil-PPC, Inc. 2015.

    Identifier

    00300450487209

    SKU/UPC

    30045048720

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    1 ea

    Identifier

    00301130876658

    SKU/UPC

    30113087665
  • Size

    30 ct

    Description

    Other Information: This product may stain contact lenses. This product can interfere with laboratory tests including urine, glucose (sugar), and ketones tests. Long term administration of phenazopyridine HCl has induced neoplasia in rats (large intestine) and mice (liver). Although no association between phenazopyridine hydrochloride and human neoplasia has been reported, adequate epidemiological studies along these lines have not been conducted. Store at room temperature 59 degrees - 86 degrees F (15 degrees - 30 degrees C) in a dry place and protect from light. Misc: Phenazopyridine hydrochloride. Fast relief of urinary discomfort. Relieves: minor pain; burning; urgency. Our pharmacist recommend. Compare to Azo Urinary Pain Relief active ingredient (This product is not manufactured or distributed by i-Health, Inc., distributor of Azo Urinary Pain Relief). Quality guaranteed. www.topcarebrand.com.

    Identifier

    00036800399846

    SKU/UPC

    3680039984

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    20 ct

    Description

    Misc: Multi-Symptom for Complete Relief of: cramps; headache; backache; irritability; bloating. Aspirin-free and caffeine-free with Acetaminophen, Pamabrom & Pyrilamine Maleate. www.pamprin.com. Questions or comments? www.pamprin.com. Made in Canada.

    Identifier

    00371687300319

    SKU/UPC

    37168730031

    Manufacturer

    Focus Consumer Healthcare

    Brand

    Pamprin
  • Size

    4 ct

    Description

    Other Information: Save card for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) Pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Children's Miracle Network Hospitals. Minimum annual $250,000 donation. See details on back. www.childrensmiraclenetworkhospitals.org. Convenience Valet donates $0.01 to Children's Miracle Network Hospitals for the purchase of this package. Minimum donation $250,000 (annual). cvalet.com. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST) or www.bayeraspirin.com.

    Identifier

    00094187010174

    SKU/UPC

    9418701017

    Manufacturer

    Convenience Valet

    Brand

    Convenience Valet
  • Size

    40 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST). Visit Midol.com. Made in the USA of US & imported materials.

    Identifier

    00312843555198

    SKU/UPC

    31284355519

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Easy to open. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST).

    Identifier

    00312843158597

    SKU/UPC

    31284315859

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    4 ct

    Description

    Goody's® Cool Orange Extra Strength Headache Powders. Orange flavor. Fast pain relief. Acetaminophen. Aspirin (NSAID)/Caffeine. Pain reliever. Fever reducer. Pain reliever aid. Uses: Temporarily relieves minor aches and pains due to: Headache. Backache. Toothache. Menstrual cramps. Muscular aches. Colds. Temporarily reduces fever. www.goodyspowder.com. Goody's is a registered trademark of Medtech Products Inc. ©2012 Medtech Products Inc. A prestige brands company. Questions or comments 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037102975

    SKU/UPC

    4203710297

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Goody's
  • Size

    1 ea

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen: pain reliever; fever reducer. Now 160 mg per tablet. 160 mg each. New strength & directions. Ibuprofen free, aspirin free. Heritage of care. History of relief. Snap this code or text TYKID to 87715. Msg & data rates may apply. Text HELP for help. Text STOP for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Pediatricians recommend Tylenol for pain and fever. Moms have relied on Children's Tylenol for over 60 years.

    Identifier

    00300450518248

    SKU/UPC

    30045051824

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Store below 77 degrees F (25 degrees C). Misc: Acetaminophen - aspirin (NSAID)/caffeine. Pain reliever aid. Fast pain relief. Orange flavor. Questions or Comments? 1-866-255-5197 www.goodyspowder.com.

    Identifier

    00042037102982

    SKU/UPC

    4203710298

    Manufacturer

    Medtech Products

    Brand

    Goodys
  • Size

    40 ct

    Description

    Misc: Homeopathic. Natural relief. Relax calf & foot cramps (The uses for our products are based on traditional homeopathic practice. They have not been reviewed by the Food and Drug Administration). Boston Athletic Association: Boston Marathon. Official cramp relief sponsor. Since 1903. www.hylands.com. Stop the pain! Hyland's Leg Cramps Relieves symptoms of: leg cramp pain; pain in limbs & joints; cramps in calves & feet; pain and cramps in legs & calves). Please recycle.

    Identifier

    00354973311428

    SKU/UPC

    35497331142

    Manufacturer

    Hylands

    Brand

    Hylands
  • Size

    100 ct

    Description

    This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800251427

    SKU/UPC

    3680025142

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store below 77 degrees F (25 degrees C). Misc: Great new taste! Fast pain relief. Acetaminophen aspiring (NSAID)/caffeine. Pain reliever/pain reliever aid. www.goodspowder.com. Made in the USA.

    Identifier

    00042037108458

    SKU/UPC

    4203710845

    Manufacturer

    Medtech Products

    Brand

    Goodys
  • Size

    12 pk

    Description

    Other Information: This product can interfere with laboratory tests including urine, glucose (sugar), and ketones tests. This product may stain soft contact lenses and other items if handled after touching tablets. Store at room temperature (59-86 degrees F) in a dry place and protect from light. Tamper Evident: Product is sealed within blisters. Do not use if any part of the blister is torn, open or damaged. Misc: 97.5 mg phenazopyridine hydrochloride. Fast effective pain relief. More active ingredient relieves pain, burning & urgency. Targets the source of pain. No. 1: Most trusted brand. Contains the No. 1 doctor recommended ingredient to help relieve urinary pain and discomfort (The Azo Brand Portfolio is the No. 1 most trusted brand based on Nielsen data as of 10/29/16 and the 2016 Pharmacy Times OTC Survey). Size and color of tablets may vary. For questions, concerns or to report an adverse event, call (800) 722-3476. www.azoproducts.com. Made in India.

    Identifier

    00787651122533

    SKU/UPC

    78765112253

    Manufacturer

    I Health

    Brand

    Azo
  • Size

    1 ea

    Description

    Children's Tylenol® Pain + Fever Chewables Bubblegum. New strength & directions. Acetaminophen: Pain reliever, fever reducer. Ages 2-11. Ibuprofen free, aspirin free. Chewable tablets. 160 mg Each. Tylenol. Heritage of care. History of relief. Pediatricians recommend Tylenol® for pain and fever. Moms have relied on children's Tylenol® for over 60 years. Uses: Temporarily relieves minor aches and pains due to: The common cold. Flu. Headache. Sore throat. Toothache. Temporarily reduces fever. US 6,814,978. Questions or Comments Call 1-800-458-1635 (Toll-free) or 215-273-8755 (Collect). ©McNeil-PPC, Inc. 2016.

    Identifier

    00300450519245

    SKU/UPC

    30045051924

    Manufacturer

    McNeil Consumer Healthcare

    Brand

    Tylenol
  • Size

    125 ct

    Description

    Ecotrin® Safety Coated Aspirin Tablets 325mg Regular Strength. (NSAID) pain reliever. Arthritis pain*. *For the temporary relief of minor arthritis pain. #1 cardiologist recommended. 125 tablets. Uses: Temporarily relieves minor aches and pains due to: Minor arthritis pain. Headache. Toothache. Menstrual pain. Muscle pain. Colds. Or as recommended by a doctor. Questions 1-866-255-5202. www.ecotrin.com. ©2017 Medtech Products Inc., A Prestige Brands Company

    Identifier

    00042037103798

    SKU/UPC

    4203710379

    Manufacturer

    Medtech Products Inc.

    Brand

    Ecotrin
  • Size

    200 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Misc: Pain reliever (NSAID). Enteric coated. Safety coated. Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). America's aspirin. 100 years. Doctor recommended. This package for households without young children. Taking care of American Families for over 100 years. St. Joseph is America's Aspirin. Easy to swallow coated tablets. Coating helps protect against stomach upset. Aspirin is not right for everyone. 81 mg. Gluten free. Stjosephaspirin.com. Question or comments? Call 1-855-785-6381 weekdays 9 am to 5 pm EST.

    Identifier

    00816526010023

    SKU/UPC

    81652601002

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St Joseph
  • Size

    24 count

    Description

    BC® Aspirin Powder Arthritis Pain Formula. Aspirin (NSAID) - pain reliever. Fever reducer. Caffeine - pain reliever aid. Fast pain relief. For temporary relief of minor arthritis pain. Uses: Temporarily relieves minor aches and pains due to: Headache. Minor arthritis pain. Colds. Muscular aches. Toothache. Menstrual cramps. Temporarily reduces fever. Questions or comments 1-866-255-5197 (English/Spanish) weekdays. A Prestige Brands Company. www.bcpowder.com. ©2012 Medtech Product Inc.

    Identifier

    00042037102838

    SKU/UPC

    4203710283

    Manufacturer

    Prestige Brands, Inc.

    Brand

    BC
  • Size

    36 ct

    Description

    Doctor recommended 81 mg dose. Chewable aspirin pain reliever (NSAID). Aspirin regimen. America's original great tasting orange flavor! Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone.

    Identifier

    00816526010047

    SKU/UPC

    81652601004

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    1 ea

    Description

    The natural choice for nausea relief. Intended use: the Sea-Band Ltd. Sea-Band is indicated for the relief of nausea. Clinically tested. Recommended by healthcare experts. Drug free travel sickness relief for children. Natural relief. No side effects. Effective. Reusable. Washable. Used by doctors and in hospitals. The natural choice for drug free travel sickness relief for children. Making journeys fun! We understand that the excitement of travel can sometimes be spoiled for children when nausea strikes. For effective relief of all forms of travel and motion sickness, Sea-Band provides a natural choice without causing drowsiness or other side effects. How it works: Sea-Band works by using acupressure. CE listed. Manufactured in England.

    Identifier

    00008727000020

    SKU/UPC

    872700002

    Manufacturer

    Sea Band International

    Brand

    Sea-Band
  • Size

    0.7 oz

    Description

    Contains 1 finger brush, 1 tooth cleanser. Helps Remove Plaque for Cleaner Teeth. Fluoride-free. Safe if swallowed. Soft & gentle finger brush. No artificial colors. Sugar-free. Pediatricians and pediatric dentists highly recommend that parents begin cleaning babys teeth and gums everyday at an early age. Baby Orajel Tooth & Gum Cleansers can help your baby get a great start to a lifetime of beautiful smiles. Sugars in formula, juice and other foods can build up a plaque-like film. Cleaning the teeth and gums at an early age helps develop healthy habits. Baby Orajel Tooth & Gum Cleanser gently cleans teeth and gums with a mild, fruity flavor your baby will enjoy, plus the non-abrasive formula is gluten-free, dairy-free and sodium lauryl sulfate-free for gentle cleaning. Also, its fluoride-free so its safe if swallowed when used as directed. For fun and learning go to www.sesamestreet.org. Questions or comments call us at 1-800-952-5080 M-F 9 am - 5 pm ET or visit our website at www.orajel.com. Finger brush is made in China.

    Identifier

    00310310322700

    SKU/UPC

    31031032270

    Manufacturer

    Church & Dwight

    Brand

    Orajel
  • Size

    54 ct

    Description

    Reduce the urge to go to the bathroom with naturally-sourced ingredients like pumpkin seed extract.* Frustrated with how often you feel the urge to go to the bathroom? Tired of waking up in the middle of the night? There’s a better way. AZO Bladder Control with Go-Less is a safe, drug-free supplement that helps reduce the urge and supports bladder strength.* This naturally-sourced blend will help you go less and worry less both day and night.* AZO Bladder Control is derived from a naturally-sourced blend of pumpkin seed extract and soy germ. Pumpkin seed extract helps support bladder control by toning the muscles and maintaining the strength of the detrusor and sphincter muscles to promote normal function.* Soy germ supports healthy control by sustaining the bladder muscle and pelvic floor.* You may experience bladder health benefits in as little as two weeks, however your body may respond faster or slower, so give it up to 6 weeks to realize the full benefits. *These statements have not been evaluated by the Food & Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

    Identifier

    00787651760025

    SKU/UPC

    78765176002

    Manufacturer

    I Health

    Brand

    Azo
  • Size

    24 ct

    Description

    Uses for the temporary relief of these symptoms associated with menstrual periods: cramps; bloating; breast tenderness. Maximum strength Pain reliever Diuretic Antihistamine Cramps Bloating Breast tenderness

    Identifier

    00036800138308

    SKU/UPC

    3680013830

    Manufacturer

    TOPCO

    Brand

    TOP CARE®